# SDR BUEA20170301001

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,773 hours, 22,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 200309053
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAPTAIN REPORTED SMOKE IN THE FLIGHT DECK WHEN THE NR 1 PACK WAS TURNED ON, DISCOVERY WAS MADE DURING ON-THE-GROUND AIRCRAFT COCKPIT PREFLIGHT.  THE NR 1 PACK WAS FOUND TO BE AT FAULT.   THE IMPELLER WAS RUBBING THE HOUSING CHAMBER, APPEARS BEARING MALFUNCTION. THE NR 1 PACK WAS R & R AND AIRCRAFT RETURNED TO SERVICE WITH NO ISSUES.
